Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Unitary braid representations with finite image

Michael Larsen and Eric Rowell

Algebraic & Geometric Topology 8 (2008) 2063–2079
Abstract

We characterize unitary representations of braid groups Bn of degree linear in n and finite images of such representations of degree exponential in n.

Keywords
braid group, unitary representations
Mathematical Subject Classification 2000
Primary: 20F36
Secondary: 20C15
References
Publication
Received: 31 May 2008
Revised: 25 September 2008
Accepted: 29 September 2008
Published: 5 November 2008
Authors
Michael Larsen
Department of Mathematics
Indiana University
Bloomington, IN 47405
USA
http://mlarsen.math.indiana.edu/~larsen/
Eric Rowell
Department of Mathematics
Texas A&M University
College Station, TX 77843-3368
USA
http://www.math.tamu.edu/~rowell/